# SDR 01FDEA00460

- Difficulty date: June 16, 2001
- Submitted: June 19, 2001
- Operation: Air carrier
- Aircraft: N271FE
- Make and model: Boeing 727233
- Aircraft serial: 22036
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Broken
- Stage of operation: DE
- Nature of condition: K
- Precautionary procedure: H

## Discrepancy

01-195 DUR DESCENT HYD SYS A FLUID LEVEL 1.2 GAL. FOLLOWED PROC & CKLIST. TURN OFF SPOILERS. LEAK STOPPED. UPON LOWERING FLAPS & GEAR, FLUID LEVEL DROPPED TO 0. SAFETY WIRE FOR ALT FLAPS SWITCH & GPWS OVERRIDE SWITCH BROKEN DUR PROCEDURE.  **  S/D  **  R&R LMG DOOR ACTUATOR OPEN HOSE ASSY PER MM 20-10-012-4. OPS CK NORM.
